Act quickly to provide effective relief of minor muscular aches, pains and strains; pain due to arthritis; pain of menstrual cramps; headaches; the aches and pains due to flu and fever and is unlikely to cause stomach upset.
Medical Ingredients: Each capsule contains: Acetaminophen 650mg.
Non-medical ingredients: corn starch, D&C Yellow No. 10, FD&C Yellow No. 6, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized corn starch, sodium lauryl sulphate.
Do not take more than directed. Keep out of reach of children, this package contains enough drugs to seriously harm a child.
Adults and children under 12 years and older: Swallow 1 caplet whole with water every 8 hours. Do not crush, chew or dissolve the caplet. If pain or fever does not improve after 1 caplet, take 2 caplets at next dose. Do not take more than 6 caplets in 24 hours. This package contains enough drugs to seriously harm a child.